Fastum Gel 2.5% Pump 50g

Fastum Gel 2.5% Pump 100g

KSh1,400.00

Share On

Product Description

Fastum Gel 2.5% Pump 50g has Ketoprofen. Fastum Gel is a non-steroidal anti-inflammatory drug (NSAID). As a result, it works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation.

Fastum Gel contains Ketoprofen 2.5% w/w.

This is a colorless, non-greasy, non-staining gel with an aromatic fragrance for cutaneous use – 50 g.

Other ingredients|: Carbomer 940, Ethanol, Neroli Essence, Lavender essence, Trolamine, Purified water

  • Therapeutic indications

For local relief of pain and inflammation associated with rheumatic and muscular disorders and soft tissue injuries such as acute strains and sprains.

  • Pharmacodynamic properties

Pharmacotherapeutic category: non-steroid anti-inflammatory drug for topical use. It has anti-inflammatory and analgesic actions.